# SDR CALA2018022000712

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737924ER
- Aircraft serial: 43530
- Aircraft time: 14,613 hours, 5,137 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK NOT NORMAL. REPACKED L1 DOOR SLIDE IAW MM TASK 25-66-01-400-803 INSPECTION TASKS COMPLETED.
